Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8572

Week 17 50Mg

Hexagon

371 views

I do not have any actives and I can say my face looks its best since starting accutane, it has been a good couple days without anything new popping up which is nice.

After the big breakout things changed a lot, dryness kicked in full force, I suddenly got dry flaking skin on my face, ecxema increased everywhere, I got dandruff, my cuticles and skin around my finger are dry and peeling, eyes are dry again, even dandruff on my eyebrows, soo dry!

Unfortunately my joints have started acting up again, even sweeping my floor causes incredible back pain and even some people have commented on my clicking joints everywhere. I also feel very weak and fatigued now

I've learnt my lesson with accutane not to assume you're making improvement because it will just lead to disappointment, but right now my face looks ok and there is no active acne and I want to enjoy it while it lasts



1 Comment


That is awesome...so sorry about the side effects. I recently had some lower back pain that a physician diagnosed as lumbar strain. I got put on Vicodin and a muscle relaxer. I made a full recovery but the pain was intense before that I could not even walk. at the clinic I used a wheel chair. I am not on accutane though. Good luck and stick with it. you made it this far.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×